# SDR AUS20020517

- Difficulty date: May 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE HARD TO START DURING INFLIGHT START ON TEST FLIGHT FOLLOWING HEAVY MAINTENANCE.
